Radio Number of Some Path Related Graph

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-2
Year of Publication : 2021
Authors : Alamgir Rahaman Basunia, Laxman Saha, Kalishankar Tiwary
  10.14445/22315373/IJMTT-V67I2P503

MLA

MLA Style: Alamgir Rahaman Basunia, Laxman Saha, Kalishankar Tiwary. "Radio Number of Some Path Related Graph" International Journal of Mathematics Trends and Technology 67.2 (2021):15-19. 

APA Style: Alamgir Rahaman Basunia, Laxman Saha, Kalishankar Tiwary(2021). Radio Number of Some Path Related Graph International Journal of Mathematics Trends and Technology, 15-19.

Abstract
A radio labeling of a graph G is a function f from the vertex set V(G) to the set of non negative integers such that \f(u) - f(v) | ≥ diam(G)+1 - dG(u,v), where diam (G) and dG(u,v) are diameter and distance between u and v in graph G, respectively. The radio number rn(G) of G is the smallest number k such that G has radio labeling with max { f(v) : v ε V(G) } = k. we investigate the radio number of some special type of path related graph.

Reference

[1] G.T Chartrand,D. Erwin and P. Zhang ’A graph labeling suggested by FM channel restrictions Bull. Inst. Combin. Appl., 4(2005) 4357
[2] D. Bantva, ’Radio number for total graph of paths’, ISRN combinatorics,(2013) 1-5.
[3] W.K Hale, ’Frequency assignment:theory and applications’, Proceedings of the IEEE,68(12)(1980) 1497-1514.
[4] J. Jaun, D.D.-F. Liu, Antipodal labelings of cycles, Ars Combin. 103(2012) 81–86.
[5] R. Khennoufa, O. Togni, The radio antipodal and radio numbers of the hypercube, Ars Combin. 102(2011) 447–461.
[6] R. Khennoufa, O. Togni, A note on radio antipodal colorigs of paths, Math.Bohem. 130(1)(2005) 277–282.
[7] M. Kchikech, R. Khennoufa, and O. Togni, Radio k-labelings for cartesian products ofgraphs, Electronic Notes in Discrete Mathematics, 22(2005), 347352.
[8] S. R. Kola, P, Panigrahi, Nearly antipodal chromatic number ac′(Pn) of a path Pn, Math.Bohem. 134(1)(2009) 77–86.
[9] S. R. Kola, P, Panigrahi, On Radio (n − 4)-chromatic number the path Pn, AKCE Int. J. Graphs Combin. 6(1)(2009) 209–217.
[10] S. R. Kola, P, Panigrahi, An improved Lower bound for the radio k-chromatic number of the Hypercube Qn, Comput. Math. Appl. 60(7)(2010) 2131–2140.
[11] D.D.-F. Liu, Radio number for trees, Discrete Math. 308(2008) 1153–1164.
[12] D.D.-F. Liu, M. Xie, Radio Number for Square Paths, Ars Combin. 90(2009) 307–319.
[13] D.D.-F. Liu, M. Xie, Radio number for square of cycles, Congr. Numer. 169(2004) 105–125.
[14] D. Liu, X. Zhu, Multi-level distance labelings for paths and cycles, SIAM J. Discrete Math. 19(3)(2005) 610–621.
[15] D.D.-F. Liu, L. Saha, S. Das, Improved lower bounds for the radio number of treesTheoretical Computer Science, 851(2021), 1-13.
[16] S.R. Kola, P. Panigrahi, An improved lower bound for the radiok-chromatic number of the Hypercube Qn, Comput. Math. Appl. 60(7) (2010) 2131–2140.
[17] X. Li, V. Mak, S. Zhou, Optimal radio labellings of complete m-ary trees, Discrete Appl. Math. 158(2010) 507–515.
[18] M. Morris-Rivera, M. Tomova, C. Wyels, Y. Yeager, The radio number of Cn × Cn, Ars Combin. 103(2012), 81-96.
[19] J.P. Ortiz, P. Martinez, M. Tomova, C. Wyels, Radio numbers of some generalized prism graphs, Discuss. Math. Graph Theory. 31(1)(2011) 45–62.
[20] L. Saha, P. Panigrahi, On the Radio number of Toroidal grids, Australian J. of Combin. 55(2013) 273–288.
[21] L. Saha, P. Panigrahi, A lower bound for radio k-chromatic number, Discrete Applied Mathematics, 192(2015) 87-100.
[22] L. Saha, P. Panigrahi, A Graph Radio k-coloring Algorithm, Lecture notes in Computer Science, 7643(2012) 125-129.

Keywords : Tree, Radio number, Span.